Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 33, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 3, 2014, 12:41 AM CDT for Buchanan County, Platte County, Missouri; Atchison County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2014, 12:41 AM CDT (05:41 UTC)
- Expired
- Apr 3, 2014, 1:15 AM CDT
- In force
- 34 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Atchison County, KS, Buchanan County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 100 km from the middle of the area, began a volume at 05:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 9:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 5.7 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 428 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 427 m²/s²
- 0-3 km storm-relative helicity
- 529 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
322
WUUS53 KEAX 030541
SVREAX
KSC005-MOC021-165-030615-
/O.NEW.KEAX.SV.W.0033.140403T0541Z-140403T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1241 AM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ATCHISON COUNTY IN NORTHEAST KANSAS...
SOUTHERN BUCHANAN COUNTY IN NORTHWEST MISSOURI...
NORTHERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 115 AM CDT
* AT 1237 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
EASTON...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
ATCHISON...RUSHVILLE...DEARBORN...AGENCY...LEWIS AND CLARK VI...
BEAN LAKE...IATAN...DE KALB AND FAUCETT.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 26 AND 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3971 9473 3947 9466 3942 9507 3942 9520
3953 9526
TIME...MOT...LOC 0541Z 247DEG 29KT 3946 9510
HAIL...1.25IN
WIND...<50MPH
$$
BOOKBINDER2 follow-up statements
891
WWUS53 KEAX 030554
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1254 AM CDT THU APR 3 2014
KSC005-030604-
/O.CAN.KEAX.SV.W.0033.000000T0000Z-140403T0615Z/
ATCHISON KS-
1254 AM CDT THU APR 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ATCHISON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF THE WARNED
AREA.
LAT...LON 3953 9500 3957 9500 3966 9474 3953 9469
3953 9468 3952 9467 3947 9466 3943 9498
3945 9499 3945 9502 3947 9504 3950 9505
3953 9510
TIME...MOT...LOC 0554Z 242DEG 48KT 3953 9490
$$
MOC021-165-030615-
/O.CON.KEAX.SV.W.0033.000000T0000Z-140403T0615Z/
BUCHANAN MO-PLATTE MO-
1254 AM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
PLATTE AND SOUTH CENTRAL BUCHANAN COUNTIES UNTIL 115 AM CDT...
AT 1251 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF RUSHVILLE...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
DEARBORN...AGENCY AND FAUCETT.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 26 AND 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. STAY INDOORS AND AWAY FROM WINDOWS.
&&
LAT...LON 3953 9500 3957 9500 3966 9474 3953 9469
3953 9468 3952 9467 3947 9466 3943 9498
3945 9499 3945 9502 3947 9504 3950 9505
3953 9510
TIME...MOT...LOC 0554Z 242DEG 48KT 3953 9490
HAIL...1.00IN
WIND...<50MPH
$$
BOOKBINDER575
WWUS53 KEAX 030603
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
103 AM CDT THU APR 3 2014
MOC021-165-030612-
/O.CAN.KEAX.SV.W.0033.000000T0000Z-140403T0615Z/
BUCHANAN MO-PLATTE MO-
103 AM CDT THU APR 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PLATTE AND SOUTH
CENTRAL BUCHANAN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
SMALL HAIL IS STILL POSSIBLE NEAR DEARBORN THROUGH 115 AM.
LAT...LON 3953 9500 3957 9500 3966 9474 3953 9469
3953 9468 3952 9467 3947 9466 3943 9498
3945 9499 3945 9502 3947 9504 3950 9505
3953 9510
TIME...MOT...LOC 0602Z 242DEG 48KT 3955 9475
$$
BOOKBINDERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 12:27 AM CDT, 14 minutes earlier.
Area forecast discussion, Apr 3, 12:27 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1227 AM CDT Thu Apr 3 2014 .SHORT TERM...(This Evening through Thursday Night) Issued at 309 PM CDT WED APR 2 2014 As of early afternoon, the majority of showers have exited the forecast area, with only isolated showers or light drizzle present. Visible satellite imagery shows widespread cloud cover across the CWA. Retreating southern periphery of clouds have been noted north of the warm front over SE KS into SW MO as of the past couple hours. The warm front, analyzed from surface observations, radar fine line, and cumulus field, currently stretches from Ponca City, OK to Parsons, KS to just south of Springfield, MO. Eastern extent of this boundary has experienced reinforced cold air from earlier and ongoing weak convection, and even a slight southward jog of the boundary near SGF. Forecast concerns first hinge on potential for convection this evening and overnight. Convective-resolving models (HRRR, EAX 4-km WRF, LSX 12-km WRF, NAM NCEP) have shown similar outputs to convective behavior and warm frontal position during the next 6-12 hours. Models have been very persistent in first developing convection along the warm front in SE KS between 22-01Z. There remains some uncertainty to how far north the warm front will reach this evening. High-resolution model guidance places the boundary within the southern two-tiers of counties in the CWA (Mound City to Clinton) by early evening, but some of this northern extent may be limited by the recent reinforcement of cooler air from showers just north of the boundary along I-44. Nevertheless, expect the boundary to be in/just south of the CWA by early/mid evening. Additional convection is expected to develop along the warm front this evening, and with a favorable environment for well-organized convection including supercells, with large hail to golf ball-sized and damaging wind gusts possible with these storms that remain along and just south of the warm front. In addition, with the enhanced low-level shear near/along the boundary, the potential for tornadoes will also be possible. To the north of the boundary, additional convection will develop between 02-05Z over much of the forecast area. Some of these storms, especially south of Highway 36, will have a favorable environment with ample elevated instability and wind shear to support storms capable of producing severe hail. The highest probability of these elevated storms producing severe weather will be between 02-08Z in the CWA. Will also have to monitor any additional convection along the warm front as it lifts northward overnight and whether the lowest layer of the atmosphere cools and decouples. Lastly, areas along and south of Interstate 70 received the bulk of rain this morning, with precipitation totals exceeding one inch in many areas. With additional moderate to heavy rainfall expected in some of these already saturated areas tonight and Thursday, will issue a flash flood watch for areas along Interstate 70 to account for the potential for flash flooding. A brief lull in the activity is anticipated during the mid morning hours as convection moves out of the CWA. A surface low and an accompanying cold front will move through the forecast area during the afternoon hours. Assuming the atmosphere can recover from earlier convection, strong dynamics/forcing should lead to another round of thunderstorms during the afternoon. Storm mode remains in question depending on the available instability and strong forcing, but a brief period of discrete convection followed by an evolution into a squall line is currently anticipated. Severe weather will be possible, especially across the southeastern half of the CWA. Additional details will be resolved following the convective evolution from tonight. .LONG TERM...(Friday through Wednesday) Issued at 309 PM CDT WED APR 2 2014 As the departing surface low continues to wrap up and lifts off to the northeast, unseasonably cold air will filter southward into the forecast area on Friday into Friday night. Some of the wrap-around precipitation may brush the northern edge of the forecast area, possibly falling in the form of light snow across our northern tier of counties, and a rain/snow mix a little further to the south. No snow accumulation is expected, and very little precipitation is possible. Highs on Friday will reach only into the 40s to perhaps around 50 degrees, and below freezing temperatures are expected on Friday night. Another deepening longwave trough will head eastward across the western CONUS during the latter half of the weekend, entrenching the forecast area in west to southwest flow once again. However; a lingering surface boundary across the southeastern U.S. and the southern extent of the upper trough should keep any significant precipitation south of the forecast area. On and off chances for light rain showers are present Sunday through Tuesday, then cooler and drier northwest flow will filter into the area again by midweek as the upper trough pushes eastward. High temperatures this weekend will be tempered by cloud cover and possible rain showers, and should settle near or slightly below normal. By middle next week, highs are more likely to remain a touch below normal as northwest flow takes over. && .AVIATION...(For the 06Z TAFS through 06Z Thursday Night) Issued at 1227 AM CDT THU APR 3 2014 Showers and occasional thunderstorms will affect the terminals through 11Z-12Z. LIFR to VLIFR cigs with IFR vis will also remain in the terminal sites through 15Z-16Z before finally lifting to IFR cigs/vis. Tomorrow afternoon thunderstorms will again be possible but is dependent on the placement of a cold front tomorrow afternoon. If the front moves east of the terminals before storms fire conds will remain dry if the cold front remains to the west of the terminals by afternoon storm will fire out ahead of it and may possibly affect the terminals. As such have included VCTS at MCI and MKC during the afternoon. Cigs will lift up to high IFR/low MVFR by 18Z before becoming MVFR behind the front tomorrow evening. Winds will be out of the northeast tonight around 10kts and will gradually shift to the east by daybreak. By mid morning winds will cont to shift to the southeast before finally shifting to the south and picking up to around 15kts with gusts to 25kts as a warm front moves through the terminals during the early afternoon. The cold front will move through the terminals between 22Z-23Z and winds will veer to the west and pick up to 15-20kts with gusts to 25kts. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...FLASH FLOOD WATCH through this evening FOR KSZ057-105. MO...FLASH FLOOD WATCH through this evening FOR MOZ037>040-043>046. && SHORT TERM...Blair LONG TERM...Laflin AVIATION...73
Hazardous weather outlook, Apr 2, 4:58 PM CDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 458 PM CDT WED APR 2 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-032200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 458 PM CDT WED APR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SCATTERED STRONG TO ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. LARGE HAIL AND LOCALLY HEAVY RAINFALL ARE THE PRIMARY RISKS WITH A SMALL RISK OF AN ISOLATED TORNADO OVER A SMALL PART OF EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY THURSDAY AFTERNOON AND EARLY EVENING. LARGE HAIL... DAMAGING WINDS AND AN ISOLATED TORNADO OR TWO ARE POSSIBLE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Local storm report, Apr 2, 9:39 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
939 PM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM HAIL 5 SW PARKER 38.29N 95.06W
04/02/2014 E1.75 INCH LINN KS TRAINED SPOTTER
1800 RD AND LINN/ANDERSON COUNTY LINE
&&
LAFLINSpecial weather statement, Apr 2, 9:58 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
958 PM CDT WED APR 2 2014
KSZ105-030330-
JOHNSON KS-
958 PM CDT WED APR 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JOHNSON COUNTY IN EAST
CENTRAL KANSAS UNTIL 1030 PM CDT...
AT 953 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GARDNER...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
OLATHE...LENEXA...OVERLAND PARK...MERRIAM...MISSION...PRAIRIE
VILLAGE...LEAWOOD...FAIRWAY...MISSION HILLS...WESTWOOD...MISSION
WOODS...WESTWOOD HILLS...LACKMANS...STANLEY AND ROELAND PARK.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 212 AND 229.
I-435 LOOP FROM MILE MARKERS 0 TO 4...75 TO 83.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3892 9505 3905 9461 3902 9461 3883 9461
3881 9501
TIME...MOT...LOC 0258Z 245DEG 29KT 3888 9489
CDBSpecial weather statement, Apr 2, 10:29 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1029 PM CDT WED APR 2 2014
MOZ043-053-030415-
BATES MO-CASS MO-
1029 PM CDT WED APR 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CASS AND
NORTHWESTERN BATES COUNTIES UNTIL 1115 PM CDT...
AT 1026 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR DREXEL...OR 12 MILES NORTHEAST OF LA
CYGNE...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ARCHIE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3845 9462 3849 9461 3863 9431 3842 9424
3837 9461
TIME...MOT...LOC 0330Z 239DEG 29KT 3845 9454
CDBLocal storm report, Apr 2, 10:33 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1033 PM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL LINWOOD 39.00N 95.03W
04/02/2014 E1.00 INCH LEAVENWORTH KS EMERGENCY MNGR
&&
LAFLINSpecial weather statement, Apr 2, 11:04 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1104 PM CDT WED APR 2 2014
MOZ044-054-030445-
HENRY MO-JOHNSON MO-
1104 PM CDT WED APR 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON AND NORTHWESTERN HENRY
COUNTIES IN WEST CENTRAL MISSOURI UNTIL 1145 PM CDT...
AT 1103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTH OF CREIGHTON...OR 8 MILES EAST OF
GARDEN CITY...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WARRENSBURG...CHILHOWEE...LEETON...BLAIRSTOWN...POST OAK AND
CENTERVIEW.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3852 9406 3857 9406 3857 9407 3863 9407
3886 9374 3856 9354 3851 9407
TIME...MOT...LOC 0405Z 239DEG 30KT 3858 9402
CDBSpecial weather statement, Apr 3, 12:01 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1201 AM CDT THU APR 3 2014
KSZ060-030545-
LINN KS-
1201 AM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR LINN COUNTY IN EAST CENTRAL
KANSAS UNTIL 1245 AM CDT...
AT 1159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR KINCAID...OR 15 MILES WEST OF MOUND
CITY...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MOUND CITY...BLUE MOUND AND PRESCOTT.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3804 9508 3825 9508 3833 9478 3804 9468
3803 9508
TIME...MOT...LOC 0501Z 253DEG 24KT 3812 9509
CDBThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:55 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 35 min |
| Apr 2, 10:27 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 33 min |
| Apr 2, 10:29 PM CDT | Special Weather Statement | EAX | Cass | 46 min |
| Apr 2, 11:04 PM CDT | Special Weather Statement | EAX | Johnson | 41 min |
| Apr 2, 11:46 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 29 min |
| Apr 3, 12:19 AM CDT | Flash Flood Warning | EAX | Bates, Cass, Henry, Johnson, Lafayette | 8 hr |
| Apr 3, 12:37 AM CDT | Severe Thunderstorm Warning | EAX | Bates | 23 min |
| Apr 3, 1:15 AM CDT | Special Weather Statement | EAX | Bates | 30 min |
| Apr 3, 1:21 AM CDT | Special Weather Statement | EAX | Howard | 24 min |
| Apr 3, 1:35 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 64 hr |
| Apr 3, 1:44 AM CDT | Severe Thunderstorm Warning | EAX | Bates | 31 min |
| Apr 3, 1:52 AM CDT | Flash Flood Warning | EAX | Cooper, Howard, Pettis, Saline | 7 hr |
| Apr 3, 2:11 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 66 hr |
| Apr 3, 2:16 AM CDT | Special Weather Statement | EAX | Henry, Pettis | 44 min |
| Apr 3, 4:57 AM CDT | River Flood Warning | EAX | Cooper | 47 hr |
| Apr 3, 5:48 AM CDT | River Flood Warning | EAX | Howard | 33 hr |
| Apr 3, 7:54 AM CDT | Areal Flood Warning | EAX | Bates, Cass, Cooper, Henry, Howard, Johnson and 2 more | 6 hr |
| Apr 3, 8:58 AM CDT | River Flood Warning | EAX | Ray | 37 hr |
| Apr 3, 9:40 AM CDT | River Flood Warning | EAX | Carroll | 41 hr |
| Apr 3, 1:46 PM CDT | Special Weather Statement | EAX | Bates | 29 min |
| Apr 3, 1:58 PM CDT | Special Weather Statement | EAX | Cooper | 32 min |
| Apr 3, 2:01 PM CDT | Areal Flood Warning | EAX | Bates, Cass, Cooper, Henry, Howard, Johnson and 3 more | 24 hr |
| Apr 3, 2:21 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 24 min |
| Apr 3, 2:55 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 35 min |
| Apr 3, 2:57 PM CDT | Flash Flood Warning | EAX | Cooper, Howard | 3 hr |
| Apr 3, 3:05 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 40 min |
| Apr 3, 3:07 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 38 min |
| Apr 3, 3:35 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 25 min |
| Apr 3, 3:46 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 44 min |
| Apr 3, 4:14 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis, Saline | 31 min |
| Apr 3, 4:37 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Saline | 38 min |
| Apr 3, 5:01 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph, Saline | 44 min |
| Apr 3, 5:06 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 24 min |
| Apr 3, 5:10 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 50 min |
| Apr 3, 5:26 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Macon, Randolph | 49 min |
| Apr 3, 5:49 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 41 min |
| Apr 2, 7:14 PM CDT | Severe Thunderstorm Warning | EAX | Linn | 31 min |
| Apr 2, 8:13 PM CDT | Severe Thunderstorm Warning | EAX | Miami | 32 min |
| Apr 2, 8:24 PM CDT | Special Weather Statement | EAX | Linn | 51 min |
| Apr 2, 8:55 PM CDT | Severe Thunderstorm Warning | EAX | Linn | 35 min |
| Apr 2, 9:29 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 46 min |
| Apr 2, 9:58 PM CDT | Special Weather Statement | EAX | Johnson | 32 min |
| Apr 2, 10:21 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 24 min |
| Apr 3, 12:01 AM CDT | Special Weather Statement | EAX | Linn | 44 min |
| Apr 3, 12:07 AM CDT | Severe Thunderstorm Warning | EAX | Atchison | 23 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.